Accessibility navigation

Unusual integration formulae

Glaister, P. (1992) Unusual integration formulae. Mathematical Spectrum, 25 (2). pp. 45-46. ISSN 0025-5653

Full text not archived in this repository.

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:23720
Publisher:Applied Probability Trust

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation